# SDR MASA2014011020854

- Difficulty date: January 10, 2014
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 6,189 hours, 4,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.   REPLACED NR 2 AND 3 BATTERY PACKS.
